my child will be four years old 12 6 2010,and was giving brovex psb liq. on 11-05-10,plusamox-clav 400mg/5ml .when i give her the dose of brovex-1/2 tea.2x a day and the amox-clav.she starts acting funny,gets real jittery it's like she on speed.should she be like this?
9 Nov 2010
Pseudoephedrine is an ingredient in Brovex PSE. It is a nasal decongestant and also a CNS stimulant. It could be responsible for the way your daughter is acting. Restlessness and excitability, especially in children, are common side effects of pseudoephedrine.
Why not try just the plain Brovex and see how she reacts. If all is fine then you can put it down to the pseudoephedrine. If her nose is still a little runny / blocked you could try a topical nasal decongestant.
Talk to your pharmacist for more advice.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 10 Oct 2010
1 answer • 9 Apr 2011
1 answer • 23 Feb 2013
Blood sugar reading have climbed with the taking of amox-clav.Should I stop taking it now?
1 answer • 2 Dec 2015
I am on Amox-Clav 875-125 mg and I missed 2 Orsythia pills. Should I take 2 pills for 2 days to get caught up or a different dosage?
0 answers • 23 Jan 2016